# SDR SWAA2023012786263

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FWD CARGO BAY BS500D RBL25. MARKED.<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT RBL 25 REMAINING THICKNESS LESS THAN 0.056' IN AN AREA OF 1X1 FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] LOCATED AND DRILLED NEW R/H AFT BULKHEAD SUPPORT ANGLE BS 500D PER SRM 51-40-05-0G-0 AND DWG 143A7902;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
